# SDR CALA2015012393011

- Difficulty date: January 20, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N811UA
- Make and model: Airbus A319-131
- Aircraft serial: 847
- Aircraft time: 56,105 hours, 22,636 cycles
- Engine: Iae V2522A5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL GOT HOT BRAKE ECAM.  ABORTED TAKEOFF AT 80 KTS.  NR 1 INDICATED 490 DEGREES, NR 2 440, 390 & 490 DEGREES.  ACFT NEVER MET 800 DEGREES & NO FUSE PLUGS MELTED SO OVERHEAT INSPECTION REQUIRED IAW AMM 05-51-16 NOT REQUIRED.  CHECKED IAW TSM 32-42-00-810-922, NO DEFECTS FOUND.  INSPECTED BRAKES  & FUSE PLUGS, FOUND NORMAL.
